May  2017, 11(2): 367-371. doi: 10.3934/amc.2017030

A multi-dimensional block-circulant perfect array construction

School of Mathematical Sciences, Monash University, Building 20, Clayton Campus, Victoria, Australia 3800

Received  February 2016 Revised  March 2016 Published  May 2017

We present an N-dimensional generalisation of the two-dimensional block-circulant perfect array construction by Blake et al. As in Blake et al, the families of N-dimensional arrays possess pairwise good zero correlation zone (ZCZ) cross-correlation. Both constructions use a perfect autocorrelation sequence with the array orthogonality property (AOP).

Citation: Samuel T. Blake, Andrew Z. Tirkel. A multi-dimensional block-circulant perfect array construction. Advances in Mathematics of Communications, 2017, 11 (2) : 367-371. doi: 10.3934/amc.2017030
References:
[1]

S. BlakeT. E. Hall and A. Z. Tirkel, Arrays over roots of unity with perfect autocorrelation and good ZCZ cross-correlation, Adv. Math. Commun., 7 (2013), 231-242. doi: 10.3934/amc.2013.7.231. Google Scholar

[2]

W. H. Mow, A Study of Correlation of Sequences, Ph. D thesis, The Chinese University of Hong Kong, 1993.Google Scholar

show all references

References:
[1]

S. BlakeT. E. Hall and A. Z. Tirkel, Arrays over roots of unity with perfect autocorrelation and good ZCZ cross-correlation, Adv. Math. Commun., 7 (2013), 231-242. doi: 10.3934/amc.2013.7.231. Google Scholar

[2]

W. H. Mow, A Study of Correlation of Sequences, Ph. D thesis, The Chinese University of Hong Kong, 1993.Google Scholar

[1]

Dmitry Treschev. A locally integrable multi-dimensional billiard system. Discrete & Continuous Dynamical Systems - A, 2017, 37 (10) : 5271-5284. doi: 10.3934/dcds.2017228

[2]

Franz Achleitner, Anton Arnold, Eric A. Carlen. On multi-dimensional hypocoercive BGK models. Kinetic & Related Models, 2018, 11 (4) : 953-1009. doi: 10.3934/krm.2018038

[3]

Anatoli F. Ivanov. On global dynamics in a multi-dimensional discrete map. Conference Publications, 2015, 2015 (special) : 652-659. doi: 10.3934/proc.2015.0652

[4]

Gerald Sommer, Di Zang. Parity symmetry in multi-dimensional signals. Communications on Pure & Applied Analysis, 2007, 6 (3) : 829-852. doi: 10.3934/cpaa.2007.6.829

[5]

Kang-Ling Liao, Chih-Wen Shih, Chi-Jer Yu. The snapback repellers for chaos in multi-dimensional maps. Journal of Computational Dynamics, 2018, 5 (1&2) : 81-92. doi: 10.3934/jcd.2018004

[6]

Xiaoling Sun, Xiaojin Zheng, Juan Sun. A Lagrangian dual and surrogate method for multi-dimensional quadratic knapsack problems. Journal of Industrial & Management Optimization, 2009, 5 (1) : 47-60. doi: 10.3934/jimo.2009.5.47

[7]

Wen-Guei Hu, Song-Sun Lin. On spatial entropy of multi-dimensional symbolic dynamical systems. Discrete & Continuous Dynamical Systems - A, 2016, 36 (7) : 3705-3717. doi: 10.3934/dcds.2016.36.3705

[8]

Masaharu Taniguchi. Multi-dimensional traveling fronts in bistable reaction-diffusion equations. Discrete & Continuous Dynamical Systems - A, 2012, 32 (3) : 1011-1046. doi: 10.3934/dcds.2012.32.1011

[9]

Péter Bálint, Imre Péter Tóth. Hyperbolicity in multi-dimensional Hamiltonian systems with applications to soft billiards. Discrete & Continuous Dynamical Systems - A, 2006, 15 (1) : 37-59. doi: 10.3934/dcds.2006.15.37

[10]

Wen-Qing Xu. Boundary conditions for multi-dimensional hyperbolic relaxation problems. Conference Publications, 2003, 2003 (Special) : 916-925. doi: 10.3934/proc.2003.2003.916

[11]

Eugenii Shustin. Dynamics of oscillations in a multi-dimensional delay differential system. Discrete & Continuous Dynamical Systems - A, 2004, 11 (2&3) : 557-576. doi: 10.3934/dcds.2004.11.557

[12]

Jung-Chao Ban, Song-Sun Lin. Patterns generation and transition matrices in multi-dimensional lattice models. Discrete & Continuous Dynamical Systems - A, 2005, 13 (3) : 637-658. doi: 10.3934/dcds.2005.13.637

[13]

Shijin Deng, Weike Wang. Pointwise estimates of solutions for the multi-dimensional scalar conservation laws with relaxation. Discrete & Continuous Dynamical Systems - A, 2011, 30 (4) : 1107-1138. doi: 10.3934/dcds.2011.30.1107

[14]

Hiroshi Takahashi, Yozo Tamura. Recurrence of multi-dimensional diffusion processes in Brownian environments. Conference Publications, 2015, 2015 (special) : 1034-1040. doi: 10.3934/proc.2015.1034

[15]

Tong Li, Anthony Suen. Existence of intermediate weak solution to the equations of multi-dimensional chemotaxis systems. Discrete & Continuous Dynamical Systems - A, 2016, 36 (2) : 861-875. doi: 10.3934/dcds.2016.36.861

[16]

Arno Berger. Multi-dimensional dynamical systems and Benford's Law. Discrete & Continuous Dynamical Systems - A, 2005, 13 (1) : 219-237. doi: 10.3934/dcds.2005.13.219

[17]

Cyril Imbert, Régis Monneau. Quasi-convex Hamilton-Jacobi equations posed on junctions: The multi-dimensional case. Discrete & Continuous Dynamical Systems - A, 2017, 37 (12) : 6405-6435. doi: 10.3934/dcds.2017278

[18]

Yeping Li. Existence and some limit analysis of stationary solutions for a multi-dimensional bipolar Euler-Poisson system. Discrete & Continuous Dynamical Systems - B, 2011, 16 (1) : 345-360. doi: 10.3934/dcdsb.2011.16.345

[19]

Ming Mei, Yong Wang. Stability of stationary waves for full Euler-Poisson system in multi-dimensional space. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1775-1807. doi: 10.3934/cpaa.2012.11.1775

[20]

Fang Li, Kimie Nakashima. Transition layers for a spatially inhomogeneous Allen-Cahn equation in multi-dimensional domains. Discrete & Continuous Dynamical Systems - A, 2012, 32 (4) : 1391-1420. doi: 10.3934/dcds.2012.32.1391

2018 Impact Factor: 0.879

Metrics

  • PDF downloads (7)
  • HTML views (6)
  • Cited by (0)

Other articles
by authors

[Back to Top]